# SDR R61A201405270708

- Difficulty date: May 27, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 25,560 hours, 19,069 cycles
- System (JASC): 5240 · Service Doors
- Part: Spring
- Part number: 17068177903
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, FOUND LEAF SPRING AND NUT AT NR 3 AND 4 FWD STOP FITTING ON R1 DOOR CORRODED.  MX R & R LEAF SPRINGS IAW AMM 52-11-23.
